# SDR UALA2012101805958

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 61,933 hours, 23,372 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Carpet
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT ARM AND APPEARS TO BE JAMMED.  FOUND CARPET COVERING GIRT BAR FITTING.  REPOSITIONED CARPET AND DOOR ARMED WITH NO FURTHER PROBLEMS.
